Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 01, 2014, 03:33:57 PM

Login with username, password and session length


Members
  • Total Members: 23364
  • Latest: andy1
Stats
  • Total Posts: 636820
  • Total Topics: 48337
  • Online Today: 229
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Doxepin & HIV Med Interactions ?  (Read 947 times)

0 Members and 1 Guest are viewing this topic.

Offline rd

  • Member
  • Posts: 9
Doxepin & HIV Med Interactions ?
« on: December 31, 2010, 05:10:07 PM »
Have been on a stable regimin of Isentress/Viread/Epivir/Ziagen and recently added low dose 3 mg Doxepin for insomnia (Silenor).  None of these are supposed to react with one another (at least it looks that way on paper and drug databases), but I began getting an itchy bump or itchy patch here and there on tender skin areas such as under forearms and under upper arms.  It's a not a major "rash", but it concerns me.    I like Silenor; I sleep wonderfully now, and I feel better the next day than I ever did with Ambian and Lunesta, but I am concerned about this skin sensitivity.  Does anyone have any comments on or insight into what may be going on with this combo ?  Any advice would be greatly apreciated.   BTW: I haven't spoken to my HIV doc YET about this, because it's my guess he's probably gonna want me to discontinue the Silenor.  
« Last Edit: December 31, 2010, 08:38:53 PM by rd »

Offline newt

  • Member
  • Posts: 3,878
  • the one and original newt
Re: Doxepin & HIV Med Interactions ?
« Reply #1 on: January 02, 2011, 12:18:45 PM »
Hello

Isentress is a newish drug so all the interactions are not known. Just because the literature doesn't record one for Dopexin doesn't mean there isn't one.

But, skin rash is a fairly common side effect of Dopexin, so it may not be an interaction at all...as ever with a new medicine, side effects are often worse at the beginning and the rash may well pass as your body adjusts to taking it.

- matt
"The object is to be a well patient, not a good patient"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.